# SDR AALA20070696

- Difficulty date: April 17, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N234AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49181
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Open
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

MEM INFLIGHT T383/17APR  DURING GEAR RETRACTION CREW REPORTED EXTREME AIRFRAME VIBRATION.  RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  WHEN LOWERED GEAR FOR LANDING VIBRATION DIMINISHED.  NO UNSAFE GEAR INDICATIONS.  UPON INSPECTION IT APPEARED ONE NOSE GEAR DOOR HAD NOT BEEN CLOSED.  INSPECTED NOSE GEAR DOORS.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
